# SDR SWAA2024040458020

- Difficulty date: March 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE HAS SURFACE CORROSION AROUND FASTENER HOLE AT STA 947 LBL 4<[01] SUMMARY: REMOVED CORROSION AT AFT WET FLOOR STRUCTURE AROUND FASTENER HOLE STA 947 LBL4: AS PER REF B/737 SRM 51-10-02-0G-0.IAW B737 NDT P. 4; 51-00-00 PROC. 3. MIN THICKNESS .144'; EQUIP: OLYMPUS 27MG CAL DUE: 4/24 B/C 172139.FABRICATED REPAIR PART ( STRAP ) .MATERIAL USED 7075 T6 .100 P/O 2010612 AS PER REF B/737 SRM 53-70-51-2R-8 FIG 203. ALTERNATIVE 1.INSTALLED REPAIR PART ON AFT WET AREA FLOOR STRUCTURE STA 947 LBL4' AS PER REF B/737 SRM 53-70- 51-2R -8 REPAIR 8 FIG 203 ALTERNATIVE 1.MIXED 0870B002BMS 16:00 03/06/24.FILLED BLENDED AREA AS PER REF B/737 SRM 51-70-01-2R-0 REPAIR GENERAL .PARR 4 D.;[02] VERIFIED STEP 1
